# SDR UPS98826118

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37508661
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BOTH TAIL SKID BACKUP FITTINGS CRACKED AT FS 1766.  REMOVED, FABRICATED, AND REPLACED FITTINGS IAW SRM 51-3-0 AND DWG 3750866.
